# SDR R61A201907180779

- Difficulty date: July 18, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** AT FWD WET AREA FLOOR STRUCTURE, CORROSION LOCATED ON LONGITUDINAL BEAM AT FR17 RBL11. AT FWD WET AREA FLOOR STRUCTURE, LONGITUDINAL BEAM LOCATED ON AT FR17 RBL11 REPAIRED IAW SRM 53-10-10 REPAIR 01. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
